# SDR ASOA201704201534

- Difficulty date: April 20, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: B0501230BA
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, LBL 27, FS 1047 HAS CORROSION DAMAGE. REMOVED AND REPLACED FLOORBEAM AT LBL 27 AND FS 1047 IAW SRM 51-251-06-001-001 A01, 53-61-43-101-001 A01, 53-61-43-201-001 A01 AND ECTC EO 700-53-10-00052 REV O.
